Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1964 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633 PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Invariant Measures for a Stochastic Porous Medium Equation
Da Prato G, Röckner M (2004)
In: Stochastic Analysis and Related Topics. Kunita H, Watanabe S, Takahashi Y (Eds); Advanced studies in pure mathematics, 41. Tokyo: Mathematical Soc. of Japan: 13-29.
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Invariant measures of generalized stochastic porous medium equations
Bogachev VI, Da Prato G, Röckner M (2004)
Doklady Mathematics 69(3): 321-325.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Weak solutions to stochastic porous media equations
Da Prato G, Röckner M (2004)
Journal of Evolution Equations 4(2): 249-271.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold
Röckner M, Zhang TS (2004)
Publications of the Research Institute for Mathematical Sciences 40(2): 385-427.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Invariance implies Gibbsian: Some new results
Bogachev VI, Röckner M, Wang F-Y (2004)
Communications in Mathematical Physics 248(2): 335-355.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272 PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607902
Existence of solutions to weak parabolic equations for measures
Bogachev VI, Da Prato G, Röckner M (2004)
Proceedings of the London Mathematical Society 88(3): 753-774.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607682
Max-algebra and pairwise comparison matrices
Elsner L, van den Driessche P (2004)
Linear Algebra and its Applications 385: 47-62.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609133 PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung